Quasiperiodic solutions of periodic differential systems with analytic right-hand side
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1073-1075
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a20,
author = {A. K. Demenchuk},
title = {Quasiperiodic solutions of periodic differential systems with analytic right-hand side},
journal = {Differencialʹnye uravneni\^a},
pages = {1073--1075},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a20/}
}
A. K. Demenchuk. Quasiperiodic solutions of periodic differential systems with analytic right-hand side. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1073-1075. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a20/